# SDR CALA2020010600076

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) A-30-007. FWD AND AFT RIBS CRACKED IN L/H FWD EME RGENCY EXIT HATCH. (MARKED) AAR NONROUTINE 9825235 REMOVED AND REPLACED FWD AND AFT RIBS AND SEGMENTS ON LH FWD EME RGENCY EXIT HATCH. IAW A320 SRM 51-72-11-911-001, RESTORED SURFA CE PROTECTION IAW A320 SRM 51-75-12-911-001 AND UAL ER 5100R0101 7 REV. F. SPEC NO. A3NB-05-3-6164. A-30-007, FWD AND AFT RIBS CRACKED IN L /H FWD EMERGENCY HATCH. (MARKED) INSPECTION COMPLIED WITH
